# SDR ULXR2009070282608

- Difficulty date: July 2, 2009
- Submitted: August 5, 2009
- Operation: General aviation
- Aircraft: N303FD
- Make and model: Agusta AW139
- Aircraft serial: 41012
- Aircraft time: 245 hours
- Engine: Pwc PT6C67C
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Multiple Fail
- Part time: 245 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW TORQUE INDICATION (30-40 PERCENT) ON BOTH PILOT'S AND COPILOT'S PFD/MFD DURING MAX GROSS WEIGHT TAKEOFF.  CAS INDICATIONS: 1 AP FAIL, AVIONIC FAULT, 1 AHRS FAIL, AFCS DEGRADED.
